Vol. 92, No. 1, 1981

Recent Issues
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
Correction to: “Peano models with many generic classes”

James Henry Schmerl

Vol. 92 (1981), No. 1, 195–198
Abstract

A theorem in the paper referred to in the title had a faulty proof which is repaired herein by employing the Halpern Läuchli-Laver-Pincus Partition Theorem.

Mathematical Subject Classification 2000
Primary: 03H15
Secondary: 03C62
Milestones
Received: 25 June 1979
Revised: 11 June 1980
Published: 1 January 1981
Authors
James Henry Schmerl